# SDR SWIA971676

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY EIGHT MINUTES AFTER DEPARTURE, RIGHT MAIN GREEN A SYSTEM LIGHT ILLUMINATED.  CYCLED LANDING GEAR, LANDING INDICATION ALL RED EXCEPT A SYSTEM.  GREEN REMAINED ILLUMINATED A RED EXTINGUISHED.  LANDING GEAR REQUIRED ELECTRICAL OVERRIDE.  REPLACED RIGHT MAIN A DOWNLOCK PROX SWITCH WITH SERVICEABLE UNIT.  SWUNG GEAR AND ALL CHECKS GOOD ON GROUND.  (S/N 97675).
